# SDR UPS97822911

- Difficulty date: May 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45949
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, ON WALK-AROUND NOTICED 3.25 INCH CRACK O/B OF NR 1 ALT FILL VALVE ACCESS PANEL JUST O/B OF NR 1 PYLON.  STOP DRILLED CRACK PER 75838 WWP QC 68458, INSTALLED REPAIR DOUBLER AS PER SRM 57-2-0.
